I went to the ER about a month ago and was told that I had hyperthyroidism. I then ended up back in the ER in a different city a week later because my heart was beating so fast and I had chestpains, and numbing in my face. A CT scan was done and they injected me with iodine. At the time, I had no idea what affects iodine has on Graves. After their tests, they told me I had Graves. This is almost a month ago, and I still have not ben able to start meds because my primary doctor wants a thyroid scan done, and I have to wait 6 weeks from the CT scan because of the iodine levels in my body. In the meantime, I am vomiting daily, can't stand or do any physical activbity or I feel like I will faint, I am so tired, could sleep all day, yet I wake up and check the clock all night, and my eyes look like I have been crying non stop for days. Is there anything I can do to relieve my symptoms until my meds get started?? I am at my wits end!!
Posts You May Be Interested In
Just checking in. Hope everyone is doing the best as can be. Im doing ok. Just getting older and feeling more "old age" achs and pains . Ha ha. We're still waiting for the banks ok on the house that we bought. To be honest..... .it may not work . Credit score is very good now ,but some old bills show up. Sso, i think maybe 50/50 chance. My wife will be divestated if it doesnt go through. ...
Through Gods grace we got to spend Christmas Eve together as a "blended family" and I made peace with his gf.Then he had a stroke Christmas morning and passed away today. My poor stepdaughter has been in ICU every day and my heart hurts for her and all of my children. My stepdaughter asked me if he had a DNR and I was able to contact a lawyer who said he was going to meet with him this week...